# SDR DALA2021060203013

- Difficulty date: June 1, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 66,569 hours, 8,623 cycles
- System (JASC): 5240 · Service Doors
- Part: Gimbal Joint
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 4R DOOR GIMBAL ASSY BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED SPRING ROD ASSY. (7334560)
